# SDR CALA2025082908256

- Difficulty date: August 1, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737924ER
- Aircraft serial: 33527
- Aircraft time: 51,735 hours, 18,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149A76147
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF PNL 193 AL CIRCULAR ANGLE HAS CORROSION.  REMOVED AND REPLACED ANGLE PNL 193 AL PER SRM 51-40-02.
